Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 12, 2010, 1:57 PM EDT for Kosciusko County, Noble County, Whitley County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 1:57 PM EDT (17:57 UTC)
- Expired
- Jun 12, 2010, 2:21 PM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Kosciusko County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 7 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 2:30 PM EDT | HAIL 0.25 | Winona Lake, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1084 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100 WUUS53 KIWX 121757 SVRIWX INC085-113-183-121900- /O.NEW.KIWX.SV.W.0049.100612T1757Z-100612T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 157 PM EDT SAT JUN 12 2010 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WHITLEY COUNTY IN NORTHEAST INDIANA... NORTHERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA... SOUTHWESTERN NOBLE COUNTY IN NORTHEAST INDIANA... * UNTIL 300 PM EDT * AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 6 MILES NORTHWEST OF WARSAW...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WARSAW...WINONA LAKE...TRI-LAKES...NORTH WEBSTER...PIERCETON... MONOQUET...LEESBURG...DEWART LAKE...OSWEGO...TIPPECANOE LAKE... IRISH LAKE...JAMES LAKE...SECHRIST LAKE...WOOSTER AND BIG BARBEE LAKE. IN ADDITION TO HAIL DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. LAT...LON 4137 8543 4113 8550 4125 8600 4141 8596 TIME...MOT...LOC 1757Z 283DEG 21KT 4131 8590 WIND...HAIL 60MPH IN $$ JC
1 follow-up statement
870 WWUS53 KIWX 121821 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 221 PM EDT SAT JUN 12 2010 INC085-113-183-121828- /O.CAN.KIWX.SV.W.0049.000000T0000Z-100612T1900Z/ NOBLE IN-KOSCIUSKO IN-WHITLEY IN- 221 PM EDT SAT JUN 12 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHITLEY... NORTHERN KOSCIUSKO AND SOUTHWESTERN NOBLE COUNTIES IS CANCELLED... AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE..THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. VERY HEAVY RAIN CAN BE EXPECTED WITH THIS STORM...WHICH COULD LEAD TO PONDING ON ROADWAYS. MOTORISTS ARE ADVISED TO USE CAUTION. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. LAT...LON 4137 8543 4113 8550 4125 8600 4141 8596 TIME...MOT...LOC 1818Z 283DEG 21KT 4128 8574 $$ JC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:44 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 12, 1:44 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 144 PM EDT SAT JUN 12 2010 .AVIATION.../18Z TAFS/ MAINLY MVFR THRU THE PD. SCATTERED SHOWERS AND THUNDERSTORMS CURRENTLY DEVELOPING ACROSS THE FORECAST AREA AND EXPECT PRECIP TO AFFECT KSBN NEAR TAF ISSUANCE AND KFWA SHORTLY AFTER. BRIEF PDS OF IFR VISBYS EXPECTED AS EXTREMELY HEAVY RAINFALL IS POSSIBLE WITH ANY THUNDERSTORM. AS ALSO SEEN WITH PREVIOUS THUNDERSTORMS EARLIER TODAY ACROSS NORTHERN IL...WIND GUSTS WERE NEAR 30KTS. OTHERWISE WINDS WILL BE AT OR BELOW 10KTS...CALMING OVERNIGHT...AND INCREASING BY LATE SUN MRNG/AFTERNOON. OTHER MAIN CONCERN THIS PD IS FOG/HAZE DEVELOPMENT OVERNIGHT AND INTO THE MORNING HOURS ON SUNDAY. KEPT WITH PREVIOUS TAFS IN TERMS OF VISBYS...HOWEVER...WILL NEED TO MONITOR WITH FURTHER ISSUANCES FOR POSSIBLE DROPS INTO THE IFR RANGE. THEN FOR SUNDAY MORNING...FOG/HAZE WILL BEGIN TO LIFT SHORTLY AFTER SUNRISE AND WITH FRONTAL BOUNDARY STILL DRAPED ACROSS THE NORTHERN PORTION OF THE FCST AREA...ADDED MENTION OF CB TO LEAN TOWARDS SHOWER/TSTORM DEVELOPMENT AS AREA WILL STILL BE TAPPED INTO DEEPER MOISTURE. && PREV DISCUSSION... /ISSUED 423 AM EDT SAT JUN 12 2010/ SHORT TERM.../TODAY THROUGH SUNDAY NIGHT/... UPPER LOW DRIFTING SLOWLY THROUGH SOUTH CENTRAL INDIANA AS ACCOMPANYING COMPACT LOW LEVEL JET CONTINUES TO INTENSIFY. DEVELOPMENT OF PRECIP HAS BEEN SLOW BUT WITH MODEL PROGS SUGGESTING MOST INTENSE LLEVEL FORCING HAS YET TO GEAR UP IT REMAINS TOO EARLY TO ABANDON CONCERNS OVER LOCALLY HEAVY RAINFALL IN THE EXTREME SOUTHEAST. THOUGH IT APPEARS MOST SIGNIFICANT RAINFALL THREAT IS TO REMAIN SOUTH OF THE CWA BORDER WITH SHRA DEVELOPING AT PRESS TIME HAVE DECIDED TO REMAIN ON CAUTIOUS SIDE AND KEEP FFA/LIKELY POPS IN THE SOUTH TO SEE HOW TRENDS CONTINUE OVER THE NEXT COUPLE OF HOURS. BEST CHANCE REMAINS IN THE SOUTHEAST THROUGH LATE MORNING AS UPPER LOW CONTINUES TO MOVE INTO WEST CENTRAL OHIO. FURTHER AHEAD...THE AREA REMAINS IN VERY HUMID AIRMASS WITH HIGHS STUCK IN THE MID/UPPER 80S AND DEWPOINTS NEAR 70. VERY MUGGY CONDITIONS WILL CONTINUE THROUGH THE WEEKEND BEFORE SOME RELIEF ARRIVES SUNDAY NIGHT. CONVECTION FIRING UPSTREAM OVER SOUTHERN NEB/KANSAS HAS EVOLVED INTO A LARGE MCS WITH ADDNL STORMS INITIATING OVER CENTRAL IOWA. ANY REMNANTS WHICH SURVIVE THE TREK EAST SHOULD...PER CORFIDI/850-300 MEAN WIND PROGS REMAIN NORTH OF THE CWA. HOWEVER...THIS COULD INTRODUCE MESOSCALE FEATURES TO HELP SERVE AS FOCUS FOR STORMS FIRING THIS AFTERNOON AS OUR AIRMASS DESTABILIZES ONCE AGAIN. NAM BUFR SOUNDINGS INDICATING 2000 J/KG SBCAPES BY AFTERNOON DESPITE 2M TEMPS THAT APPEAR TOO COOL. GIVEN THAT MESOSCALE FEATURES WILL DRIVE DIURNAL CONVECTION WILL KEEP A BLANKET POP AS ANY SPATIAL DETAIL IS IMPOSSIBLE TO GAUGE. WHILE MODEL DETAILS ARE FUZZY SAT NIGHT LLEVEL JET CONVERGENCE IS SHOWN UPSTREAM AND ANY NOCTURNAL DEVELOPMENT WOULD BE EXPECTED TRACK EASTWARD INTO THE AREA ALONG FRONTAL BOUNDARY WHICH CONTINUES TO HANG AROUND THROUGH THE LOWER GREAT LAKES. WILL AGAIN MAINTAIN CHC POP CWA WIDE FOR LACK OF MORE GRANULAR DETAIL. ON SUNDAY...SUBSTANTIAL SHORTWAVE DROPPING INTO THE NORTHER GREAT LAKES WILL ELICIT A RESPONSE INTO THE REGION AS A WEAKER MID LEVEL SHRTWV PASSES OVERHEAD AND SFC REFLECTION RIPPLES ALONG THE STALLED BOUNDARY. STILL IN AGREEMENT WITH PREV SHIFT THAT VERY MOIST AIRMASS WITH PWATS STILL AOA 2 INCHES/BNDRY PARALLEL FLOW/MARGINAL DEEP SHEAR LEADS TO PRIMARY THREAT OF HEAVY RAIN THOUGH ITS TOO EARLY TO RULE OUT WIND POTENTIAL IF STORM ORGANIZATION EVOLVES. STORMS WILL CONTINUE TO BE POSSIBLE INTO THE NIGHT AHEAD OF FRONTAL ZONE PASSING INTO THE AREA. BY 12Z MON DRIER AIR FILTERS INTO THE NW ALLOWING COOLER LOW TEMPS AND A TRANSITION OF POPS TO FOCUS ON THE SE. LONG TERM.../MONDAY THROUGH FRIDAY/... WET PATTERN PERSISTS MONDAY THROUGH TUESDAY NIGHT. ACTIVE WESTERLY FLOW OVER THE RIDGE IN THE SOUTHEAST WILL USHER IN CONVECTIVE REMNANTS FROM THE PLAINS OVER THE GREAT LAKES. WITH THE LATEST MODEL RUNS ALL SUGGESTING THAT THE SYSTEMS WILL BE WELL NORTH OF THE REGION... INSTABILITY AND ABUNDANT MOISTURE IN THE REGION WILL FAVOR CONTINUING TO CARRY POPS...AND LOOKS LIKE THE BEST CHANCE OF SIGNIFICANT RAINFALL WILL BE DURING THE TUESDAY/TUESDAY NIGHT TIMEFRAME. DIURNAL TEMPERATURE RANGES ALSO WILL BE AFFECTED...WITH 15 DEGREE DIURNAL SWINGS QUITE LIKELY...CONTINUED HOT AND MUGGY. WHILE THERE IS SOME DIFFERENCE IN THE CURRENT SUITE OF MODELS FROM THE PREVIOUS FEW RUNS...A BREAK IN THE PRECIPITATION AND HUMIDITY WILL BE FELT AROUND MID-WEEK IN THE WAKE OF THE TROF/SHORTWAVE MOVING INTO THE NORTHEAST. SURFACE HIGH WILL BUILD OVER THE GREAT LAKES DURING THE DAY WEDNESDAY AND PERSIST THROUGH THE END OF THE EXTENDED PERIOD. BY END OF THE WEEK...TEMPERATURES AND HUMIDITY SHOULD RISE...BUT EXPECT THAT PRECIPITATION WILL BE SUPPRESSED AS THE RIDGE BUILDS. ONLY MINOR MODIFICATIONS WERE MADE TO THE CURRENT FORECAST... SPECIFICALLY ADJUSTED HI/LO TEMPERATURES FOR THE TUE/WED PERIOD AND MINOR ADJUSTMENT TO POP/WX/QPF ON TUESDAY NIGHT/WEDNESDAY MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LUD LONG TERM...LEWIS AVIATION...WEISSER
Hazardous weather outlook, Jun 12, 8:48 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 848 AM EDT SAT JUN 12 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-131300- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 848 AM EDT SAT JUN 12 2010 /748 AM CDT SAT JUN 12 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. HEAVY RAINFALL IS THE PRIMARY THREAT...HOWEVER SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131300- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 848 AM EDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME THUNDERSTORMS MAY PRODUCE WIND GUSTS OVER 35 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX JC
In the hours before
Local storm report, Jun 12, 9:24 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 AM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TORNADO 1 WNW LIMA 40.75N 84.13W
06/11/2010 ALLEN OH BROADCAST MEDIA
A WEAK AND SHORTLIVED EF0 TORNADO TOUCHED DOWN ON THE
NW SIDE OF LIMA NEAR THE INTERSECTION OF KENILWORTH AVE
AND RICE AVE. THE ONLY DAMAGE REPORTED WAS TO A
TRAMPOLINE.
&&
EVENT NUMBER IWX1000688
JCSpecial weather statement, Jun 12, 1:10 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 110 PM EDT SAT JUN 12 2010 INZ014-121745- MARSHALL IN- 110 PM EDT SAT JUN 12 2010 AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF BREMEN...OR 7 MILES NORTHWEST OF PLYMOUTH...MOVING EAST AT 20 MPH. WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... BREMEN... LA PAZ... LINKVILLE... LAKE OF THE WOODS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4148 8608 4130 8608 4138 8646 4148 8646 TIME...MOT...LOC 1710Z 272DEG 16KT 4142 8639 JC
Special weather statement, Jun 12, 1:22 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
122 PM EDT SAT JUN 12 2010
INZ020-121815-
WHITE IN-
122 PM EDT SAT JUN 12 2010
AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM 7 MILES WEST OF MONON
TO WOLCOTT TO 16 MILES WEST OF WOLCOTT...MOVING EAST AT 20 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
VERY HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. VERY HEAVY
RAIN IN A SHORT DURATION IS POSSIBLE WITH THIS CLUSTER OF
THUNDERSTORMS...WHICH COULD LEAD TO PONDING ON ROADWAYS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTICELLO...
MONON AND WOLCOTT...
BUFFALO...
SITKA AND REYNOLDS...
BELL CENTER...NORWAY AND INDIANA BEACH...
NORWAY...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4085 8710 4085 8700 4089 8699 4088 8659
4074 8658 4074 8674 4072 8677 4068 8676
4067 8677 4061 8677 4062 8710 4084 8711
TIME...MOT...LOC 1719Z 273DEG 19KT 4087 8698 4078 8712
4072 8731
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:10 PM EDT | Special Weather Statement | IWX | Marshall | 35 min |
| Jun 12, 1:22 PM EDT | Special Weather Statement | IWX | White | 53 min |
| Jun 12, 1:30 PM EDT | Severe Thunderstorm Warning | IWX | White | 60 min |
| Jun 12, 2:33 PM EDT | Special Weather Statement | IWX | Whitley | 27 min |
| Jun 12, 3:05 PM EDT | Special Weather Statement | IWX | Whitley | 25 min |
| Jun 12, 5:59 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 61 min |
| Jun 12, 6:31 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 59 min |
| Jun 12, 6:43 PM EDT | Tornado Warning | IWX | Marshall | 32 min |
| Jun 12, 6:55 PM EDT | Tornado Warning | IWX | Cass, Miami | 27 min |
| Jun 12, 7:09 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 29 min |
| Jun 12, 7:29 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble, Wabash, Whitley | 36 min |
| Jun 12, 7:49 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Wabash, Wells | 41 min |
| Jun 12, 7:59 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Huntington, LaGrange, Noble, Steuben and 1 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.